Abo Bibliothek: Guest
Digitales Portal Digitale Bibliothek eBooks Zeitschriften Referenzen und Berichte Forschungssammlungen
Journal of Automation and Information Sciences
SJR: 0.238 SNIP: 0.464 CiteScore™: 0.27

ISSN Druckformat: 1064-2315
ISSN Online: 2163-9337

Volumes:
Volumen 51, 2019 Volumen 50, 2018 Volumen 49, 2017 Volumen 48, 2016 Volumen 47, 2015 Volumen 46, 2014 Volumen 45, 2013 Volumen 44, 2012 Volumen 43, 2011 Volumen 42, 2010 Volumen 41, 2009 Volumen 40, 2008 Volumen 39, 2007 Volumen 38, 2006 Volumen 37, 2005 Volumen 36, 2004 Volumen 35, 2003 Volumen 34, 2002 Volumen 33, 2001 Volumen 32, 2000 Volumen 31, 1999 Volumen 30, 1998 Volumen 29, 1997 Volumen 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v29.i1.50
pages 40-43

Singularly Perturbed Control with Delay Problem

Vitaliy P. Zholtikov
Odessa National I.I. Mechnikov University
Vladislav V. Efendiev
European University, Uman

ABSTRAKT

A singularly perturbed parametric control problem with a constant delay is considered. A high-order asymptotic approximation of a solution to the initial-value problem is constructed with the help of the A. B. Vasil'eva theorem. Estimates of trajectories and the solution functional of the initial-value problem as well as the asymptotic approximation of the solution are proved.

REFERENZEN

  1. Vasil'eva, A. B. and Butuzov, V. F., Asimptoticheskie metody v teorii singulyarnykh vozmuchshenii (Asymptotic Methods in the Theory of Singular Perturbations).

  2. Zheltikov, V. P. and Efendiev, V. V., Asymptotic Solution of the Optimal Control Problem of Systems of the Standard Form with Delay.

  3. Plotnikov, V. A., Metod usredneniya v zadachakh upravleniya (Averaging Method in Control Problems).

  4. Shashina, M. K., Some Problems for Singularly-Perturbed Problems With Delayed Argument, In: Trudy po Teorii Differentsial'nykh Uravnenii s Otklonyayushchimisya argumentami (Problems of the Theory of Differential Equations with Divergent Arguments).


Articles with similar content:

Optimal Distributed Control of Singularly Perturbed Parabolic Periodic Systems (Control Global Restrictions)
Journal of Automation and Information Sciences, Vol.31, 1999, issue 11
Irina V. Shapoval
ANALYTICAL SOLUTIONS OF SPACE FLIGHT EQUATIONS WITH LOW THRUST
TsAGI Science Journal, Vol.45, 2014, issue 6
Valentina Vasilyevna Laricheva
SOME A PRIORI ERROR ESTIMATES FOR FINITE ELEMENT APPROXIMATIONS OF ELLIPTIC AND PARABOLIC LINEAR STOCHASTIC PARTIAL DIFFERENTIAL EQUATIONS
International Journal for Uncertainty Quantification, Vol.4, 2014, issue 5
Christophe Audouze , Prasanth B. Nair
Weak Radiation Condition in the Diffraction of a Plane Wave by a Wedge
Telecommunications and Radio Engineering, Vol.54, 2000, issue 10
Aleksei Dmitrievich Avdeev
On the Construction of the Optimal Control for a Linear Third Order Equation with a Quadratic Quality Criterion Using the Method of Moments
Journal of Automation and Information Sciences, Vol.48, 2016, issue 8
Mekhriban Mamed kyzy Yagubova